# SDR AALA202512143313

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 45,006 hours, 5,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Epas
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EPAS BATTERY IS INOP AT DOOR 5-R CREATE SDR FOR DISCREPANCY - SDR CREATED FOR DISCREPANCY AND ATTACHED. MAINTENANCE REPLACED EPAS POWER UNIT.
